# SDR FDEA201011234474

- Difficulty date: November 23, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 46,529 hours, 19,343 cycles
- Engine: Pwa PW4158
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: CGDU220000
- Part serial: 10381
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE INDICATION PASSING 13000'.  CHECKED AVIONICS COMPARTMENT SMOKE DETECTION USING MM-26-15-00-05 OPS NORMAL.  AS A PRECAUTION R&R COCKPIT AND AVIONICS SMOKE DETECTORS.  USING MM-26-15-12-04.  ALSO OPS NORMAL. ACFT OK FOR SERVICE.
